Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have myofacial pain syndrome, tremors, headache, TMJ. Taking Oxycodone and Tramadol

I was in an accident where a ball struck me in the head/ 2007. I have myofacial pain syndrome , tremors, severe headaches; TMJ/TMD. Several specialists have diagnosed the TMJ/TMD. I have a prosthetic which replaces some teeth. I grind my teeth. In order to adjust the bite, all of my teeth have been ground down. I am on Oxycodone and Tramadol along with Amrix and other meds. The headaches have kept me in bed since Christmas Eve. I went to a new dentist and he said I have ALL of the markers for TMJ (the worse he s ever seen). Suggested a new mouth splint . Candida , more cavities. Depression is severe. Fibromyalgia is raging along with chronic fatigue. Soft foods or liquid only. Hate to eat. Only talk when I have to. Live with pain & suffering everyday. Is there a clinic where I can go for help?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
You need to attend a pain clinic to take care of the acute pain that you are having. Taking oral muscle relaxants will also help with your symptoms. You can also consider going for some stretching exercises.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor